MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number 3520
Medical Device Problem Codes Nonstandard Device (1420); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event of balloon material rupture was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the dhr and reported complaint, the most probable cause for this complaint was considered cause not established.As the limited available information and lack of procedural detail it cannot be assessed at this time what may have contributed to the reported issue and the cause cannot be established.
 
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2026 (b)(6).It was reported that the rotawire got kinked.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A rotawire 330cm gw(5pk) flop was selected for use.During the procedure, the rotawire got kinked while loading the burr.The procedure was completed with another device.There were no patient complications and the patient was stable after the procedure.However, device analysis showed that a portion of the guidewire was noted to be detached.

Brand Name
ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25305895
Report Number2124215-2026-28455
Device Sequence Number13101864
Product Code MCX
UDI-Device Identifier08714729195566
UDI-Public(01)08714729195566(17)260607(10)34197348
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number3520
Device Catalogue Number3520
Device Lot Number0034197348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/27/2026
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale